Vol. 36, No. 1, 1971

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Local rings with noetherian filtrations

Chin-pi Lu

Vol. 36 (1971), No. 1, 209–218
Abstract

The purpose of this paper is to investigate a certain type of complete filtered local rings, and to generalize well-known theorems in literature which are related to the structure theorem of complete local rings.

Mathematical Subject Classification
Primary: 13.95
Milestones
Received: 23 September 1969
Published: 1 January 1971
Authors
Chin-pi Lu